PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 163 | 1 | 83-93
Tytuł artykułu

A deceptive fact about functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper provides a proof of a combinatorial result which pertains to the characterization of the set of equations which are solvable in the composition monoid of all partial functions on an infinite set.
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Puerto Rico, Mayagüez, PR 00681, U.S.A.
  • Department of Mathematics, University of Colorado, Boulder, CO 80309, U.S.A.
  • Department of Mathematics, State University of New York New, Paltz, NY 12561, U.S.A.
Bibliografia
  • [1] K. Rother, D. M. Silberger and M. E. Wilson, The reverse spelling of an FPrt-universal word in two letters, Algebra Universalis 36 (1996), 202-221.
  • [2] D. M. Silberger, Universal words of complexity three, ibid. 11 (1980), 393-395.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv163i1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.